About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 635690, 4 pages
http://dx.doi.org/10.1155/2013/635690
Research Article

-Adic Fractional Pseudodifferential Equations and Sobolev Type Spaces over -Adic Fields

Department of Applied Mathematics, Nanjing University of Finance & Economics, Nanjing 210023, China

Received 23 April 2013; Accepted 13 June 2013

Academic Editor: Thabet Abdeljawad

Copyright © 2013 Bo Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Albeverio and W. Karwoski, “Diffusion in p-adic numbers,” in Gaussian Random Fields, K. Ito and H. Hida, Eds., pp. 86–99, World Scientific, Singapore, 1991.
  2. S. Albeverio and W. Karwowski, “A random walk on p-adics: the generator and its spectrum,” Stochastic Processes and Their Applications, vol. 53, no. 1, pp. 1–22, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Albeverio and P. Kurasov, “Singular perturbations of differential operators,” in Solvable Schrodinger Type Operators, vol. 271 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 2000.
  4. S. Albeverio, A. Y. Khrennikov, and V. M. Shelkovich, “Harmonic analysis in the p-adic Lizorkin spaces: fractional operators, pseudo-differential equations, p-adic wavelets, Tauberian theorems,” The Journal of Fourier Analysis and Applications, vol. 12, no. 4, pp. 393–425, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Albeverio and S. Kuzhel, “One-dimensional Schrödinger operators with p-symmetric zero-range potentials,” Journal of Physics A, vol. 38, no. 22, pp. 4975–4988, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Khrennikov, p-Adic Valued Distributions in Mathematical Physics, vol. 309, Kluwer Academic, Dordrecht, The Netherlands, 1994. View at MathSciNet
  7. A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, Kluwer Academic, Dordrecht, The Netherlands, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. A. Avetisov, A. H. Bikulov, S. V. Kozyrev, and V. A. Osipov, “p-adic models of ultrametric diffusion constrained by hierarchical energy landscapes,” Journal of Physics A, vol. 35, no. 2, pp. 177–189, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. A. Avetisov, A. Kh. Bikulov, and V. Al. Osipov, “p-adic description of characteristic relaxation in complex systems,” Journal of Physics A, vol. 36, no. 15, pp. 4239–4246, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. N. Kochubeĭ, “Parabolic equations over the field of p-adic numbers,” Mathematics of the USSR-Izvestiya, vol. 39, pp. 1263–1280, 1992.
  11. A. N. Kochubeĭ, “Fundamental solutions of pseudodifferential equations associated with p-adic quadratic forms,” Izvestiya, vol. 62, pp. 1169–1188, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. N. Kochubei, Pseudo-Differential Equations and Stochastics over Non-Archimedean Fields, Marcel Dekker, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. N. Kochubei, “A non-Archimedean wave equation,” Pacific Journal of Mathematics, vol. 235, no. 2, pp. 245–261, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. M. Chuong and N. V. Co, “The Cauchy problem for a class of pseudodifferential equations over p-adic field,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 629–645, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. V. S. Varadarajan, “Path integrals for a class of p-adic Schrödinger equations,” Letters in Mathematical Physics, vol. 39, no. 2, pp. 97–106, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  16. V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics, World Scientific, Singapore, 1994. View at MathSciNet
  17. W. Y. Su, “Pseudo-differential operators and derivatives on locally compact Vilenkin groups,” Science in China A, vol. 35, no. 7, pp. 826–836, 1992. View at Zentralblatt MATH · View at MathSciNet
  18. M. H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ, USA, 1975. View at MathSciNet
  19. H. Qiu and W. Y. Su, “Pseudo-differential operators over p-adic fields,” Science in China A, vol. 41, no. 4, pp. 323–336, 2011.
  20. W. Y. Su and H. Qiu, “p-adic calculus and its applications to fractal analysis and medical science,” Facta Universitatis, vol. 1, no. 3, pp. 339–348, 2008.
  21. W. Su and Q. Xu, “Function spaces on local fields,” Science in China A, vol. 49, no. 1, pp. 66–74, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. Y. Su, Harmonic Analysis and Fractal Analysis and Its Application on Local Fields, Science Press, Beijing, China, 2011.